# SDR 97ZZZX4254

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4301C
- Make and model: Piper PA-31-350
- Aircraft serial: 318353001
- Engine: Lyc LTIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10391586
- Condition: Worn
- Location: Magneto
- Component: Bendix, 103493104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN OR LOOSE BEARING IN DISTRIBUTOR BLOCK ALLOWED DISTRIBUTOR GEAR ASSEMBLY TO JUMP TEETH AND GET OUT OF TIME WITH ROTOR.
